# SDR CA140217004

- Difficulty date: January 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 17,179 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: O-Ring
- Condition: Missing
- Location: Clutch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE OVER RUNNING CLUTCH WAS PURCHASED AS AN EXCHANGE UNIT. THIS UNIT WAS INSTALLED AT TTAF 16552.9 HRS. THE INSPECTION CRITERIA IS A VISUAL OIL CHECK EACH 100 HRS, 300 HR HOOK TIME INSPECTION AND A 1800 HR OVERHAUL PERIOD. THIS UNIT AT INSTALL WAS TSO OF 0.0. THE OIL VISUAL CHECK WAS PERFORMED AT 16569.3 HRS 16.4 HRS AFTER INSTALLATION. ANOTHER 100 HR INSPECTION WAS PERFORMED AT 16667.7, 98.4 HRS AFTER THE PREVIOUS INSPECTION. THE CLUTCH WAS VERY HOT AND UPON INSPECTION DETERMINED THAT THERE WAS NO OIL PRESENT IN THE CLUTCH. THE CLUTCH WAS REMOVED AND REPLACED. UPON INSPECTION OF THE CLUTCH IT WAS DETERMINED THAT THE `O` RING BETWEEN THE CLUTCH HOUSING HALVES WAS MISSING.
